MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419401510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: 69 years old at the time of study enrollment.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The target lesion #001 was in the left mid popliteal artery with 4 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 20 mm lesion length with 90% stenosis and was classified as transatlantic intersociety consensus (tasc) ii class not applicable.Treatment of target lesion was performed by dilation using 4 mm x 150 mm ranger drug coated balloon, study device.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2025, the subject underwent left lower arterial duplex which revealed patent left lower extremity arteries with severe stenosis of the popliteal artery and possible proximal to mid sfa stenosis.The left lower extremity waveforms and pressures suggested femoropopliteal disease.Ankle brachial index (abi) was noted to be 1.26 and 0.77 on right and left leg respectively and toe brachial index was noted to be 0.76 and 0.65 on right and left leg respectively.Abi of left leg was consistent with mild arterial occlusive disease and abi of right leg was noted to be normal.On (b)(6) 2025, the subject visited the hospital with exacerbation of left leg pain which started in mid of (b)(6) 2025 with gradual intensification of the discomfort.The subject reported severe pain in left foot at night accompanied by burning sensation of three small toes while attempting to straighten the toes.Based on the above findings, the subject was recommended to undergo angiogram to rule out any blockages that could complicate a potential bypass procedure.On (b)(6) 2025, the subject underwent left lower extremity angiogram which revealed widely patent femoral artery, profunda femoris artery and sfa with significantly greater than 70% stenosis of the behind the knee popliteal artery.Reconstitution was noted with three vessel runoff to the foot.On the same day, 273 days post index procedure, 70% stenosis noted in left popliteal artery and stenosis noted in left sfa was treated by balloon angioplasty using 5 mm x 100 mm armada pta balloon.Following treatment, significant dissection was noted which was treated by placement of 5 mm x 10 mm viabahn stent post dilated using 5 mm balloon.Subsequently, narrowing noted proximal to the viabahn stent was treated by extending the viabahn stent with 5 mm x 50 mm viabahn bare metal stent which was post dilated using 5 mm balloon.Post treatment, there was great flow noted through the sfa and popliteal arteries with three vessel runoff and palpable pedal pulses.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital.
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The target lesion #001 was in the left mid popliteal artery with 4 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 20 mm lesion length with 90% stenosis and was classified as transatlantic intersociety consensus (tasc) ii class not applicable.Treatment of target lesion was performed by dilation using 4 mm x 150 mm ranger drug coated balloon, study device.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2025, the subject underwent left lower arterial duplex which revealed patent left lower extremity arteries with severe stenosis of the popliteal artery and possible proximal to mid sfa stenosis.The left lower extremity waveforms and pressures suggested femoropopliteal disease.Ankle brachial index (abi) was noted to be 1.26 and 0.77 on right and left leg respectively and toe brachial index was noted to be 0.76 and 0.65 on right and left leg respectively.Abi of left leg was consistent with mild arterial occlusive disease and abi of right leg was noted to be normal.On (b)(6) 2025, the subject visited the hospital with exacerbation of left leg pain which started in (b)(6) 2025 with gradual intensification of the discomfort.The subject reported severe pain in left foot at night accompanied by burning sensation of three small toes while attempting to straighten the toes.Based on the above findings, the subject was recommended to undergo angiogram to rule out any blockages that could complicate a potential bypass procedure.On (b)(6) 2025, the subject underwent left lower extremity angiogram which revealed widely patent femoral artery, profunda femoris artery and sfa with significantly greater than 70% stenosis of the behind the knee popliteal artery.Reconstitution was noted with three vessel runoff to the foot.On the same day, 273 days post index procedure, 70% stenosis noted in left popliteal artery and stenosis noted in left sfa was treated by balloon angioplasty using 5 mm x 100 mm armada pta balloon.Following treatment, significant dissection was noted which was treated by placement of 5 mm x 10 mm viabahn stent post dilated using 5 mm balloon.Subsequently, narrowing noted proximal to the viabahn stent was treated by extending the viabahn stent with 5 mm x 50 mm viabahn bare metal stent which was post dilated using 5 mm balloon.Post treatment, there was great flow noted through the sfa and popliteal arteries with three vessel runoff and palpable pedal pulses.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital.It was further reported that on (b)(6) 2025, the subject was noted with left leg discomfort which gradually intensified.Additionally, the target lesion #001 was located in the left proximal popliteal artery.Prior to the treatment of target lesion with the study device, pre-dilation was performed using 4 mm x 150 mm non-boston scientific sv pta balloon.Following procedure, post dilation was performed using 5 mm x 150 mm non-boston scientific sv pta balloon.
 
Additional Manufacturer Narrative
A2 - age at time of event: 69 years old at the time of study enrollment.B5.Describe event or problem: added information, based on additional information.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the product information; however, incorrect information was provided.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2024, the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The target lesion #001 was in the left mid popliteal artery with 4 mm proximal reference vessel diameter and 4 mm distal reference vessel diameter with 20 mm lesion length with 90% stenosis and was classified as transatlantic intersociety consensus (tasc) ii class not applicable.Treatment of target lesion was performed by dilation using 4 mm x 150 mm ranger drug coated balloon, study device.Post procedure, the final residual stenosis was noted to be 10%.On the same day, the subject was discharged from the hospital on clopidogrel.On (b)(6) 2025, the subject underwent left lower arterial duplex which revealed patent left lower extremity arteries with severe stenosis of the popliteal artery and possible proximal to mid sfa stenosis.The left lower extremity waveforms and pressures suggested femoropopliteal disease.Ankle brachial index (abi) was noted to be 1.26 and 0.77 on right and left leg respectively and toe brachial index was noted to be 0.76 and 0.65 on right and left leg respectively.Abi of left leg was consistent with mild arterial occlusive disease and abi of right leg was noted to be normal.On (b)(6) 2025, the subject visited the hospital with exacerbation of left leg pain which started in mid of (b)(6) 2025 with gradual intensification of the discomfort.The subject reported severe pain in left foot at night accompanied by burning sensation of three small toes while attempting to straighten the toes.Based on the above findings, the subject was recommended to undergo angiogram to rule out any blockages that could complicate a potential bypass procedure.On (b)(6) 2025, the subject underwent left lower extremity angiogram which revealed widely patent femoral artery, profunda femoris artery and sfa with significantly greater than 70% stenosis of the behind the knee popliteal artery.Reconstitution was noted with three vessel runoff to the foot.On the same day, 273 days post index procedure, 70% stenosis noted in left popliteal artery and stenosis noted in left sfa was treated by balloon angioplasty using 5 mm x 100 mm armada pta balloon.Following treatment, significant dissection was noted which was treated by placement of 5 mm x 10 mm viabahn stent post dilated using 5 mm balloon.Subsequently, narrowing noted proximal to the viabahn stent was treated by extending the viabahn stent with 5 mm x 50 mm viabahn bare metal stent which was post dilated using 5 mm balloon.Post treatment, there was great flow noted through the sfa and popliteal arteries with three vessel runoff and palpable pedal pulses.On the same day, the event was considered to be resolved, and the subject was discharged from the hospital.It was further reported that on (b)(6) 2025, the subject was noted with left leg discomfort which gradually intensified.Additionally, the target lesion #001 was located in the left proximal popliteal artery.Prior to the treatment of target lesion with the study device, pre-dilation was performed using 4 mm x 150 mm non-boston scientific sv pta balloon.Following procedure, post dilation was performed using 5 mm x 150 mm non-boston scientific sv pta balloon.It was further reported that on (b)(6) 2025, the subject was noted with restenosis of the left popliteal artery.Treatment of target lesion was performed by inserting a new stent and balloon angioplasty.
 
Additional Manufacturer Narrative
A2: age at time of event: 69 years old at the time of study enrollment.B5: describe event or problem: added information, based on additional information detailed product information was not provided to bsc.We completed a good faith effort to obtain the product information; however, incorrect information was provided.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23148480
Report Number2124215-2025-66226
Device Sequence Number10572634
Product Code ONU
UDI-Device Identifier08714729975861
UDI-Public(01)08714729975861
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419401510
Device Catalogue NumberH74939419401510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer09/23/2025
02/13/2026
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/22/2025
03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite